RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Suprunenko Irina Dmitrievna

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:833
Abstract pages:1452
Full texts:394
References:241
Main Scientist Researcher
Doctor of physico-mathematical sciences (1997)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 04.02.1954
E-mail:
Website: http://im.bas-net.by/~suprunenko
Keywords: representations of algebraic groups and finite groups f Lie type; finite linear groups.

Subject:

The minimal polynomials of the images of unipotent elements in irreducible rational representations of the classical algebraic groups over fields of odd characteristic are found. For simple algebraic groups in positive characteristic $p$ a notion of a $p$-large representation is introduced and a number of propertiesof such representations of the classical algebraic groups isdescribed. Jointly with J. Brundan and A. S. Kleshchev a semisiplicity criterium for the restrictions of irreducible rational representations of the group $GL_n(K)$ in positive characteristic to a naturally embedded subgroup $GL_{n-1}(K)$ is established. Jointly with A. E. Zalesskii absolutely irreducible representations of finite groups of Lie type in defining characteristic containing matrices with simple spectra are described. Jointly with A. A. Baranov the branching rules for the modular fundamental representations of the symplectic groups are found and the minimal and minimal nontrivial inductive systems of irreducible representations of algebraic and locally finite groups of type $A_n$ are found.

Biography

Graduated from the Mechanics and Mathematics Department of the Belarus State University in 1976 (the Higher Algebra Chair). Ph.D., 1979, the Institute of Mathematics, the National Academy of Sciences of Belarus. Doct. Sci., 1997, the same institute. More than 80 publications.

A member of the Belarus and American Mathematical Societies.

   
Main publications:
  • Suprunenko I. D. On Jordan blocks of elements of order $p$ in irreducible representations of classical groups with $p$-large highest weights // J. Algebra. 1997, 191(2), 589–627.
  • Brundan J., Kleshchev A. S., and Suprunenko I. D. Semisimple restrictions from $GL(n)$ to $GL(n-1)$ // J. fuer die Reine und Ungew. Math. 1998, 500, 83–112.
  • Suprunenko I. D. and Zalesskii A. E. Irreducible representations of finite classical groups containing matrices with simple spectra // Commun. Algebra. 1998, 26(3), 863–888.
  • Suprunenko I. D. and Zalesskii A. E. Irreducible representations of finite exceptional groups of Lie type containing matrices with simple spectra // Commun. Algebra. 2000, 28(4), 1789–1833.

http://www.mathnet.ru/eng/person17948
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190462

Publications in Math-Net.Ru
2015
1. I. D. Suprunenko, “Big composition factors in restrictions of representations of the special linear group to subsystem subgroups with two simple components”, Tr. Inst. Mat., 23:2 (2015),  123–136  mathnet
2014
2. A. A. Osinovskaya, I. D. Suprunenko, “Inductive systems of representations with small highest weights for natural embeddings of symplectic groups”, Tr. Inst. Mat., 22:2 (2014),  109–118  mathnet
2013
3. A. S. Kondrat'ev, A. A. Osinovskaya, I. D. Suprunenko, “On the behavior of elements of prime order from a Zinger cycle in representations of a special linear group”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:3 (2013),  179–186  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S108–S115  isi  scopus
4. I. D. Suprunenko, “Unipotent elements of nonprime order in representations of the classical algebraic groups: two big Jordan blocks”, Zap. Nauchn. Sem. POMI, 414 (2013),  193–241  mathnet; J. Math. Sci. (N. Y.), 199:3 (2014), 350–374  scopus
2011
5. I. D. Suprunenko, “On the block structure of regular unipotent elements from subsystem subgroups of type $A_1\times A_2$ in representations of the special linear group”, Zap. Nauchn. Sem. POMI, 388 (2011),  247–269  mathnet; J. Math. Sci. (N. Y.), 183:5 (2012), 715–726  scopus
2010
6. A. A. Osinovskaya, I. D. Suprunenko, “Representations of algebraic groups of type $C_n$ with small weight multiplicities”, Zap. Nauchn. Sem. POMI, 375 (2010),  140–166  mathnet; J. Math. Sci. (N. Y.), 171:3 (2010), 386–399  scopus
2009
7. A. A. Osinovskaya, I. D. Suprunenko, “Representations of algebraic groups of type $D_n$ in characteristic 2 with small weight multiplicities”, Zap. Nauchn. Sem. POMI, 365 (2009),  182–195  mathnet  zmath; J. Math. Sci. (N. Y.), 161:4 (2009), 558–564  scopus
2007
8. M. V. Velichko, A. A. Osinovskaya, I. D. Suprunenko, “The group generated by round permutations of the cryptosystem BelT”, Tr. Inst. Mat., 15:1 (2007),  15–21  mathnet
9. M. V. Velichko, I. D. Suprunenko, “On the behaviour of small quadratic elements in representations of the special linear group with large highest weights”, Zap. Nauchn. Sem. POMI, 343 (2007),  84–120  mathnet  mathscinet; J. Math. Sci. (N. Y.), 147:5 (2007), 7021–7041  scopus
1979
10. I. D. Suprunenko, “Subgroups of $G(n,p)$ containing $SL(2,p)$ in an irreducible representation of degree $n$”, Mat. Sb. (N.S.), 109(151):3(7) (1979),  453–468  mathnet  mathscinet  zmath; Math. USSR-Sb., 37:3 (1980), 425–440  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019